Some properties of the ring of germs of C -functions
Compositio Mathematica, Volume 34 (1977) no. 1, p. 99-108
@article{CM_1977__34_1_99_0,
     author = {Van der Put, Marius},
     title = {Some properties of the ring of germs of $C^\infty $-functions},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {1},
     year = {1977},
     pages = {99-108},
     zbl = {0404.58012},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_1_99_0}
}
Van der Put, M. Some properties of the ring of germs of $C^\infty $-functions. Compositio Mathematica, Volume 34 (1977) no. 1, pp. 99-108. http://www.numdam.org/item/CM_1977__34_1_99_0/

[1] M. Artin: On the solutions of Analytic Equations. Inventiones Math. 5 (1968) 277-291. | MR 232018 | Zbl 0172.05301

[2] T. Bröcker: Differentiable Germs and Catastrophes. Cambridge Univ. Press. 1975. | MR 494220 | Zbl 0302.58006

[3] M. Van Der Put: A Problem on Coefficient Fields and Equations over Local Rings. Compositio Mathematica, Vol. 30, Fasc. 3, (1975) 235-258. | Numdam | MR 384796 | Zbl 0304.13018

[4] M. Raynaud: Anneaux Locaux Henséliens. Lect. Notes in Math. 169. | Zbl 0203.05102

[5] K. Reichard: Nichtdifferenzierbare Morphismen differenzierbare Räume. Manuscripta Math. 15 (1975) 243-250. | MR 385178 | Zbl 0305.58003

[6] B. Malgrange: Ideals of differentiable functions. Oxford Univ. Press. 1966. | MR 212575 | Zbl 0177.17902

[7] M. Shiota: Some results on formal power series and C∞-functions. In Publ. R.I.M.S. Kyoto Univ. 12, 1976. (to appear). | Zbl 0338.13026